Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Serret's integral formula


Author: G. E. Raynor
Journal: Bull. Amer. Math. Soc. 45 (1939), 911-917
DOI: https://doi.org/10.1090/S0002-9904-1939-07115-2
Cited work: Bull. Amer. Math. Soc., Volume 7, Number 9 (1901), 390--392
MathSciNet review: 0000428
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07115-2